A Branch and Bound Method for the Open Shop Problem


Brucker, P. and Hurink, J.L. and Jurisch, B. and Wöstmann, B. (1997) A Branch and Bound Method for the Open Shop Problem. Discrete Applied Mathematics, 76 (1-3). pp. 43-59. ISSN 0166-218X

open access
Abstract:A fast branch & bound method for the open-shop problem based on a disjunctive graph formulation of the problem is developed. Computational results show that the method yields excellent results. Some benchmark problems from the literature were solved to optimality for the first time.
Item Type:Article
Copyright:© 1997 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/63601
Official URL:http://dx.doi.org/10.1016/S0166-218X(96)00116-3
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page